# SDR 97UAL900418

- Difficulty date: June 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1841U
- Make and model: Doug DC-10-10
- Aircraft serial: 46634
- Engine: Ge CF66D
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Part number: NAS51611114
- Condition: Cut
- Location: Nr 3 Hyd Syst
- Part time: 5,500 hours
- Component: Douglas Corp, AJ670415537
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

NR 3 HYDRAULIC SYSTEM LOST ONE GALLON OF FLUID IN 50 MINUTES AND IS STILL DECREASING.  *S/D*  THE PRESSURE INLET UNION O-RING WAS FOUND DAMAGED.  REPLACED O-RING, OPERATIONS CHECK NORMAL.
